# SDR AALA202502178621

- Difficulty date: January 3, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 68,046 hours, 34,304 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2282
- Condition: Low Pressure
- Location: Zone 800
- Part time: 52,279 hours, 27,295 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS OPERATIONAL TEST OF THE DOOR DAMPER EMERGENCY OPERATION CYLINDER ON PASSENGER CREW DOOR 832 AT AFT GALLEY AREA. MAINTENANCE REPLACED DOOR DAMPER EMERGENCY OPERATION CYLINDER ON PASSENGER CREW DOOR 832 AT AFT GALLEY AREA IAW AMM 52-13-14-000-001-B AND AMM 52-13-14-400-001-B.
